# SDR ASOA201102159

- Difficulty date: November 10, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 22,998 hours, 20,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 36.20 WL 80 APPROX .750" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-1285 REV B.
